Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online
Ask a Dentist   »  

Mouth ulcers, swelling in penis followed by itching and peeling, diarrhea. Am diabetic and BP patient.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
Question
During last 18 months, i have suffered from severe oral ulcers (whole skin peels off from pallet), almost at an interval of 6 months. This is associated with swelling in the pennis follwed by severe itching and de-skinning of pennis cover (black scars get formed leaving behind bleeding skin). Now this has again happened but after acute diarhoea, which could be cured partly only after heavy doses of antibiotic. i am diabetic and BP patient.i take pan masala also
Kindly suggest what to do?
Posted Sat, 14 Apr 2012 in Dental Health
 
 
Answered by Dr. Mohammed Tauseef 54 minutes later
Hi,

Thank you for the query.

I would like to know few more things which would help me in suggesting you better:

1.) Are you taking your Medications for High BP and Diabetes regularly?
2.) Since how long have you chewing Pan Masala? Have you been doing it regularly?

Your history suggests the possibility of canker sores also called Apthous stomata, secondary to using Pan Masala as it contains many chemicals which irritate the oral mucosal layer and cause ulcers.

The other possibilities could be due to recurrent minor trauma, allergic reaction or linked to auto immune system. You need physical examination to rule out the causes.

It is incidental that you have noticed a form of skin allergy over your Penis, and it may not be related to mouth ulcers. It is nothing but contact dermatitis which occurs when it comes in contact with a offending agent like soaps, creams or cloth or any other substance. It has to be confirmed, Kindly get yourself examined by a ENT specialist for Mouth Ulcers and a Dermatologist for Penile skin examination. He/she may also ask for a Blood Test and Urinalysis.

Once confirmed, the necessary treatment can be prescribed which include oral medications, topical creams, and Multivitamins.

Follow these lifestyle modifications:

1.) Stop chewing Tobacco.
2.) Avoid alcohol and smoking, if you do.
3.) Eat healthy nutritious balanced diet which should include fresh fruits and XXXXXXX leafy vegetables.
4.) Rinse your mouth with salt water and baking soda (dissolve 1 teaspoon of soda in 1/2 cup warm water).
5.) Apply ice to the ulcers.
6.) Avoid spicy foods.
7.) Use a soft toothbrush for brushing your teeth.
8.) Stick to your treatment plan and go for regular follow up.

Hope I have answered your query, I will be available to answer your follow up queries.

Regards,
Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
 
Follow-up: Mouth ulcers, swelling in penis followed by itching and peeling, diarrhea. Am diabetic and BP patient. 26 hours later
i take BP & Diabetes medicines regularly
i have been chewing pan masala for long
 
 
Answered by Dr. Mohammed Tauseef 11 hours later
Hi,

Thank you for writing back to me.

It is good you are taking all your medicines.
You can follow the lifestyle modifications which I had advised, stick to your treatment plan, go for regular follow up and stop chewing tobacco for a better health.

Wishing you good health.
Take Care.

Regards,
Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
 
Follow-up: Mouth ulcers, swelling in penis followed by itching and peeling, diarrhea. Am diabetic and BP patient. 4 hours later
no treatment suggested !!!!!!!!!!!!!!!!!!!!!
How to get out of present problem????
Doctor i am in trouble and waiting for your prescription for 2 days now???????
Kindly suggest the medicines for present illness.
 
 
Answered by Dr. Mohammed Tauseef 4 hours later
Hi,

Thank you once again for writing back.

I am sorry, it is inappropriate and unethical to prescribe you scheduled drugs without physical examination. You need physical examination by a ENT specialist for Aphthous ulcers and a Dermatologist for skin examination.

For faster recovery, follow the lifestyle modifications which I had suggested earlier.

Till then, you can take Vitamin B-complex supplement which is available over the counter.

Hope, this helps to solve your query. Wish you good health.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor